# SDR CA061205008

- Difficulty date: December 5, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 14,337 hours
- Engine: Garrtt TFE7312
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: AN6289D6
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 14,603 hours
- Component: Actuator
- Component part number: 23271004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUT ON HYDRAULIC LINE LEADING TO LT MAIN LANDING ACTUATOR FOUND CRACKED DURING DAILY INSPECTION.  THE NUT WAS REPLACED, GEAR SWINGS CARRIED OUT, AIRPLANE IS NOW SERVICEABLE. (TC NR 20061205008)
